MAUDE Adverse Event Report: NEB KIT W ADAPTER STERILE WATER 1000ML; HUMIDIFIER NEBULIZER KIT

NEB KIT W ADAPTER STERILE WATER 1000ML; HUMIDIFIER NEBULIZER KIT
Model Number NEB KIT W ADAPTER STERILE WATER 1000ML
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Pma/ 510(k): enforcement discretion.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the neb kit w adapter sterile water 1000ml experienced failure to nebulize as a result patient's trach dried out and experienced thicker secretions.As an intervention, replaced vyaire system with f&k system.
 
Additional Manufacturer Narrative
Device evaluation: d9, g3, g6, h2, h3, h6 and h10.Result of investigation: samples received for evaluation.Vacuum test was performed and all samples failed the test.Therefore, reported defect was confirmed.Found broken o-ring upon removing the heatshell that caused the product to fail.

Brand Name
NEB KIT W ADAPTER STERILE WATER 1000ML
Common Device Name
HUMIDIFIER NEBULIZER KIT
MDR Report Key12428687
Report Number8030673-2021-00194
Device Sequence Number3391511
Product Code OGG
UDI-Device Identifier10190752158450
UDI-Public(01)10190752158450(10)ZI-2101017(10)ZI-2012348
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNEB KIT W ADAPTER STERILE WATER 1000ML
Device Catalogue NumberCK0010
Device Lot NumberZI-2012348, ZI-2101017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2021
Initial Date Received by Manufacturer 08/09/2021
Supplement Date Received by Manufacturer10/01/2021
Initial Report FDA Received Date09/06/2021
Supplement Report FDA Received Date10/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;